# SDR 07FDEA01197

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 71,749 hours, 22,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 71,749 hours, 22,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH EA NR 8-5710-102030 WING LT WING UPPER SKIN CRACKED AT XORS 585 ADJACENT TO STR 7.  ACCOMPLISH PART 2 AT SUBSEQUENT C CHECKS CONCURRENT WITH MAINTENANCE WORK CARD 57SI5503-02 MAJOR REPAIR.  COMPLIED WITH EA NR 8-5710-102030 WING LT WING UPPER SKIN CRACKED AT XORS 585 ADJACENT TO STR 7.  ACCOMPLISH PART 2 AT SUBSEQUENT C CHECKS CONCURRENT WITH   MAINTENANCE WORK CARD 57SI5503-02.
